# SDR DALA2025052003896

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N831DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31942
- Aircraft time: 31,659 hours, 12,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7045466) M1695 FAILS BATTERY PACK CAPACITY CHECK PER WORK CARD 3350-7413. R/R BATTERY PACK M1695 PER B737 AMM 33-51, OPS CHK OK.
